# SDR C2XA10IA173

- Difficulty date: June 13, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 19,151 hours, 14,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 7287103507
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT WHEN THE EMERGENCY LIGHT SWITCH WAS PLACED IN THE ARMED POSITION THE CABIN EMERGENCY LIGHTS WOULD COME ON.  MAINTENANCE REMOVED AND REPLACED THE FLIGHT ATTENDANT'S LIGHT CONTROL MODULE, OPERATIONALLY TESTED THE SYSTEM AND CLEARED THE DISCREPANCY.
